# SDR UALA2012123107476

- Difficulty date: December 30, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 61,892 hours, 23,139 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 1.25 X .1875 BETWEEN STATION 1806 AND 1825 BETWEEN S-25R.  EVALUATED DENT AND FOUND TO BE WITHIN LIMITS OF SRM.  DENT HAS BEEN HFEC INSPECTED WITH NO CRACKS FOUND.  REMOVED DAMAGE ON STA 1806 & 1825 BETWEEN STR 25R CUTOUT SIDE 2.50 X 1.25 AND INSTALLED DOUBLER REPAIR PER SRM 53-00-01 REP3 DETAIL I
